Milah - posted on 11/18/2013 ( 1 mom has responded )
I'm a single mother of an amazing 9 year old boy. It's been a real struggle for him in school for the past two years. I've tried everything possible in my motherly powers to get him to try to stay focus and on task. This year, 4th grade its the same story...he's not on task...he can't stay focus..doesn't complete assignments, etc. I've already seen a doctor she said he has ADD which is now just ADHD. She suggested concerta...and my heart just broke into a million pieces. After starting this school year and hearing the same things from his teacher yet again. I know something needs to be done in order for him to succeed in school. I'm nervous and I know that this is a major decision for both him and I. If I try this medication will it affect his personality? He plays soccer, will this affect this performance on the field? I read that one of the most common side effects of the medication is loss of appetite. How do you handle that? I'm just worried as any Mom would be..please help!